# SDR 01FDEA00392

- Difficulty date: June 1, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 49,682 hours, 15,511 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Lever
- Part number: A21510424
- Condition: Broken
- Location: A/C System
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON LD MIN EQUIP BAY SMOKE LIGHT ON ECAM.  FAULT TRACED TO BROKEN CRANK AT DEFLECT.  MAN SELECT HELD OPEN FAULT CLEARED.  PACK OPS NORM.
